MathSciNet Relay Station
MathSciNet bibliographic data
MR2063114 46L05 (19B10 46L80)
Blackadar, Bruce The stable rank of full corners in $C\sp *$-algebras. Proc. Amer. Math. Soc. 132 (2004), no. 10, 2945–2950.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement